MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 3387s-40, lot # va1dc1s, implanted: (b)(6) 2017, product type: lead.Product id: 37603, serial (b)(4), implanted: (b)(6) 2017, explanted: (b)(6) 2017, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from an unknown source via a manufacturer representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported the patient said to a resident that they were experiencing burning down their neck and just wanted the system removed.They asked the doctor to remove the system.The rep noted they were never notified but asked if impedances were taken to look at the system and the resident in the procedure yesterday said that all was okay the patient just wanted it out.The rep was unaware of what the doctor did but they asked about impedances and was told all that was done and the patient just wanted it out.The issue was resolved at the time of the report.No further complications were anticipated.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6969320
Report Number2649622-2017-12805
Device Sequence Number1310689
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1DC1S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight58